See Alike in...

Alike App

Browser

NB_Dabdoub

719d

So I'm still taking my meds but I personally still have pretty bad ideation, but when I tried to increase my dose of anti-depressants I became manic so Idk what to do outside of therapy and medication.

Top reply
    • Frasierfangirl

      705d

      I agree with both above!! Tho lamictal is better for mood stabilizing without too many side effects. Depakote is also a good one

    • Frasierfangirl

      705d

      I agree with both above!! Tho lamictal is better for mood stabilizing without too many side effects. Depakote is also a good one

    • Tofu14

      706d

      Lamictal is good. It is a mood stabilizer that even put depression rather than mania (it’s the only one that does that). Might help make you less depressed without triggering mania. I’m also abilify as the person above suggested but that is for my mania/psychosis.

    • EJ18

      719d

      You could talk to your doctor about Abilify, it's a mood stabilizer and antipsychotic. That's what I'm on and I rarely experience any symptoms. It really helps with the mood issues.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion